# SDR SWAA991519

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808494
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OILY ACRID SULFUR SMELL IN THE CABIN DURING FLIGHT.  REMOVED AND REPLACED RT A/C WATER SEPARATOR COALESCER BAG PER MM. OPERATED SYSTEM, ODOR WENT AWAY.
